Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on perturbation theory for semi-groups of operators


Author: A. Olubummo
Journal: Proc. Amer. Math. Soc. 15 (1964), 818-822
MSC: Primary 47.50
DOI: https://doi.org/10.1090/S0002-9939-1964-0169065-7
MathSciNet review: 0169065
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Kakutani, Concrete representations of abstract (L)-spaces and the mean ergodic theorem, Ann. of Math. (2) 42 (1942), 523-537. MR 0004095 (2:318d)
  • [2] G. Lumer, Semi-inner product spaces, Trans. Amer. Math. Soc. 100 (1961), 29-43. MR 0133024 (24:A2860)
  • [3] I. Miyadera, A note on contraction semi-groups of operators, Tôhoku Math. J. (2) 11 (1959), 98-105. MR 0107178 (21:5903)
  • [4] R. S. Phillips, Semi-groups of positive contraction operators, Czechoslovak. Math. J. 12(87) (1962), 294-313. MR 0146675 (26:4195)
  • [5] -, Perturbation theory for semi-groups of linear operators, Trans. Amer. Math. Soc. 74 (1953), 199-221. MR 0054167 (14:882b)
  • [6] G. E. H. Reuter, A note on contraction semi-groups, Math. Scand. 3 (1955), 275-280. MR 0077093 (17:988c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.50

Retrieve articles in all journals with MSC: 47.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0169065-7
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society